Alert archive / Texas / Gale Warnings in 2012
Gale Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Jan 11, 2012, 2:14 PM CST. It took effect at Jan 12, 2012, 12:00 AM CST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2012, 2:14 PM CST (20:14 UTC)
- In effect from
- Jan 12, 2012, 12:00 AM CST
- Expired
- Jan 12, 2012, 2:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
976 WHUS74 KCRP 112014 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 214 PM CST WED JAN 11 2012 ...VERY STRONG WINDS EXPECTED BEHIND A COLD FRONT OVERNIGHT THROUGH THURSDAY MORNING... .A STRONG COLD FRONT IS FORECAST TO MOVE INTO THE GULF WATERS BETWEEN MIDNIGHT TONIGHT AND SUNRISE THURSDAY MORNING. WINDS BEHIND THE FRONT ARE FORECAST TO SHIFT TO THE NORTH AND INCREASE TO AROUND 25 KNOTS NEARSHORE AND OVER THE BAYS...AND TO 30 TO 35 KNOTS OFFSHORE. GUSTS NEAR GALE FORCE WILL BE POSSIBLE NEARSHORE AND OVER THE BAYS...WITH GUSTS TO 40 KNOTS OFFSHORE POSSIBLE. SEAS OFFSHORE WILL BUILD TO 7 TO 10 FEET. WINDS WILL GRADUALLY DIMINISH DURING THE AFTERNOON AND EVENING HOURS. GMZ270-275-120400- /O.NEW.KCRP.GL.W.0001.120112T0600Z-120112T2100Z/ /O.EXT.KCRP.SC.Y.0003.120112T2100Z-120113T0600Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 214 PM CST WED JAN 11 2012 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY FOR THE OFFSHORE MIDDLE TEXAS COASTAL WATERS. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 30 TO 35 KNOTS ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS EARLY THURSDAY MORNING. GUSTS NEAR 40 KNOTS WILL BE POSSIBLE THROUGH EARLY AFTERNOON THURSDAY. WINDS WILL DECREASE TO 25 KNOTS DURING THE MID AFTERNOON HOURS ON THURSDAY. SEAS OFFSHORE WILL BUILD TO 7 TO 10 FEET THURSDAY MORNING BEHIND THE FRONT. * HAZARDS: THIS WILL MAKE NAVIGATION EXTREMELY DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-120400- /O.EXT.KCRP.SC.Y.0003.120112T0600Z-120112T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 214 PM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY FOR THE MIDDLE TEXAS BAYS AND WATERWAYS. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO AROUND 25 KNOTS OVERNIGHT...AND CONTINUE THROUGH MID AFTERNOON THURSDAY. GUSTS BETWEEN 30 AND 35 KNOTS WILL BE POSSIBLE. BAYS WILL BECOMING ROUGH. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-120400- /O.EXT.KCRP.SC.Y.0003.120112T0600Z-120113T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 214 PM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY FOR THE MIDDLE TEXAS NEARSHORE WATERS. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 25 TO 30 KNOTS OVERNIGHT...AND CONTINUE THROUGH MID AFTERNOON THURSDAY. GUSTS BETWEEN 30 AND 35 KNOTS WILL BE POSSIBLE. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JR
3 follow-up statements
211 WHUS74 KCRP 120336 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 936 PM CST WED JAN 11 2012 ...VERY STRONG WINDS EXPECTED BEHIND A COLD FRONT OVERNIGHT THROUGH THURSDAY MORNING... .A STRONG COLD FRONT WILL MOVE INTO THE GULF WATERS BETWEEN MIDNIGHT TONIGHT AND 3 AM THURSDAY MORNING. WINDS BEHIND THE FRONT ARE FORECAST TO SHIFT TO THE NORTH AND INCREASE TO AROUND 25 KNOTS NEARSHORE AND OVER THE BAYS...AND TO 30 TO 35 KNOTS OFFSHORE. GUSTS NEAR GALE FORCE WILL BE POSSIBLE NEARSHORE AND OVER THE BAYS...WITH GUSTS TO 40 KNOTS OFFSHORE POSSIBLE. SEAS OFFSHORE WILL BUILD TO 7 TO 10 FEET. THE WINDS WILL GRADUALLY DIMINISH DURING THE AFTERNOON AND EVENING HOURS. GMZ270-275-121000- /O.CON.KCRP.GL.W.0001.120112T0600Z-120112T2100Z/ /O.CON.KCRP.SC.Y.0003.120112T2100Z-120113T0600Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 936 PM CST WED JAN 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 30 TO 35 KNOTS ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS EARLY THURSDAY MORNING. GUSTS NEAR 40 KNOTS WILL BE POSSIBLE THROUGH EARLY AFTERNOON THURSDAY. WINDS WILL DECREASE TO 25 KNOTS DURING THE MID AFTERNOON HOURS ON THURSDAY. SEAS OFFSHORE WILL BUILD TO 7 TO 10 FEET THURSDAY MORNING BEHIND THE FRONT. * HAZARDS: THIS WILL MAKE NAVIGATION EXTREMELY DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-121000- /O.CON.KCRP.SC.Y.0003.120112T0600Z-120112T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 936 PM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO AROUND 25 KNOTS SHORTLY AFTER MIDNIGHT...AND CONTINUE THROUGH MID AFTERNOON THURSDAY. GUSTS BETWEEN 30 AND 35 KNOTS WILL BE POSSIBLE. BAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-121000- /O.CON.KCRP.SC.Y.0003.120112T0600Z-120113T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 936 PM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 25 TO 30 KNOTS OVERNIGHT...AND CONTINUE THROUGH MID AFTERNOON THURSDAY. GUSTS BETWEEN 30 AND 35 KNOTS WILL BE POSSIBLE. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TMT/JR
294 WHUS74 KCRP 120946 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 346 AM CST THU JAN 12 2012 ...VERY STRONG WINDS EXPECTED BEHIND A COLD FRONT WHICH MOVED THROUGH EARLIER THIS MORNING... .A STRONG COLD FRONT WHICH MOVED THROUGH THE GULF WATERS EARLIER THIS MORNING WILL PRODUCE STRONG TO VERY STRONG WINDS OVER THE WATERS TODAY. NORTH WINDS BEHIND THE FRONT ARE FORECAST TO INCREASE TO 25 TO 30 KNOTS OVER THE BAYS...AROUND 30 KNOTS OVER THE NEARSHORE GULF WATERS...AND 30 TO 35 KNOTS OFFSHORE. GUSTS NEAR GALE FORCE WILL BE POSSIBLE NEARSHORE AND OVER THE BAYS...WITH GUSTS TO 45 KNOTS OFFSHORE POSSIBLE. SEAS OFFSHORE WILL BUILD TO 9 TO 11 FEET. THE WINDS WILL GRADUALLY DIMINISH DURING THE AFTERNOON AND EVENING HOURS. GMZ270-275-121800- /O.EXT.KCRP.GL.W.0001.000000T0000Z-120112T2000Z/ /O.EXT.KCRP.SC.Y.0003.120112T2000Z-120113T0800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 346 AM CST THU JAN 12 2012 ...GALE WARNING NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM CST FRIDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM CST FRIDAY. THE GALE WARNING IS FOR THE GULF WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM OFFSHORE. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS THIS MORNING. GUSTS NEAR 45 KNOTS WILL BE POSSIBLE THROUGH EARLY AFTERNOON THURSDAY. WINDS WILL DECREASE TO 20 TO 25 KNOTS DURING THE AFTERNOON HOURS. SEAS OFFSHORE WILL BUILD TO 6 TO 8 FEET NEARSHORE AND 9 TO 11 FEET OFFSHORE. * HAZARDS: THIS WILL MAKE NAVIGATION EXTREMELY DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-121800- /O.CON.KCRP.SC.Y.0003.000000T0000Z-120112T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 346 AM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. * WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS ARE EXPECTED THIS MORNING...WITH GUSTS UP TO 40 KNOTS. WINDS WILL DIMINISH TO 15 TO 20 KNOTS LATER THIS AFTERNOON. BAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-121800- /O.CON.KCRP.SC.Y.0003.000000T0000Z-120113T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 346 AM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE NEARSHORE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT 20 NM. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO AROUND 30 KNOTS WITH GUSTS UP TO 45 KNOTS. WINDS WILL DIMINISH TO 20 TO 25 KNOTS DURING THE AFTERNOON. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW
885 WHUS74 KCRP 121822 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1222 PM CST THU JAN 12 2012 ...STRONG WIND WILL CONTINUE THIS AFTERNOON... .A STRONG COLD FRONT WHICH MOVED THROUGH THE GULF WATERS EARLIER THIS MORNING WILL CONTINUE TO PRODUCE STRONG TO VERY STRONG WIND OVER THE WATERS TODAY. SUSTAINED WIND OR GUSTS APPROACHING GALE FORCE WILL CONTINUE OVER THE OFFSHORE COASTAL WATERS. IN RESPONSE TO STRONG WIND...HIGH SEAS WILL CONTINUE. THE WIND WILL GRADUALLY DIMINISH DURING THE AFTERNOON AND EVENING HOURS...FROM WEST TO EAST. GMZ270-275-130230- /O.CON.KCRP.GL.W.0001.000000T0000Z-120112T2000Z/ /O.CON.KCRP.SC.Y.0003.120112T2000Z-120113T0800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1222 PM CST THU JAN 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST FRIDAY. * WINDS AND WAVES: NORTH WINDS 30 TO 35 KNOTS ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS WILL DECREASE TO 20 TO 25 KNOTS DURING THE REMAINDER OF THE AFTERNOON. SEAS OFFSHORE WILL REMAIN BETWEEN 9 TO 11 FEET INCLUSIVE. * HAZARDS: THIS WIND AND SEA CONDITION WILL RENDER NAVIGATION EXTREMELY DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-122100- /O.CON.KCRP.SC.Y.0003.000000T0000Z-120112T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1222 PM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS ARE EXPECTED TO DIMINISH TO 15 TO 20 KNOTS LATER THIS AFTERNOON OR EVENING. BAYS WILL BE ROUGH TO OCCASIONALLY VERY ROUGH. * HAZARDS: THIS WIND CONDITION WILL RENDER NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-130000- /O.CON.KCRP.SC.Y.0003.000000T0000Z-120113T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1222 PM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS WILL DIMINISH TO 20 TO 25 KNOTS DURING THE AFTERNOON. * HAZARDS: THIS WIND CONDITION WILL RENDER NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 87
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Jan 11, 11:34 AM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Jan 11, 11:34 AM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1134 AM CST WED JAN 11 2012
.DISCUSSION...MINOR CHANGES MADE TO HOURLY TEMP/RH GRIDS FOR
TODAY TO RE-ESTABLISH TRENDS. NO OTHER CHANGES REQUIRED. DRY
SOUTHWEST FLOW TODAY WILL RESULT IN WARM CONDITIONS. STRONG COLD
FRONT STILL ON SCHEDULE FOR THE OVERNIGHT PERIOD.
12Z AVIATION BELOW.
&&
.AVIATION...VFR CONDITIONS THROUGH THE TAF PERIOD. MAIN ISSUE IS
THE WIND FORECAST. SW WINDS TODAY...WITH A FEW GUSTS TO 15-20 KTS
ACROSS ERN TAF SITES THRU 00Z. STRONG COLD FRONT...CURRENTLY
MOVING THRU NW TX...WILL ARRIVE INTO S TX OVERNIGHT. CURRENT
TRENDS HAVE THE FRONT ARRIVING TO VCT-LRD LINE AROUND 06Z AND TO
CRP AROUND 07Z-08Z. STRONG AND GUSTY N WINDS WILL DEVELOP BEHIND
THE FRONT...WITH GUSTS INCREASING TO OVER 30 KTS BY 12Z AND
PERSIST THRU THU MORNING.
&&
PREV DISCUSSION... /ISSUED 428 AM CST WED JAN 11 2012/
DISCUSSION...UPDATED FOR SMALL CRAFT ADVISORY TONIGHT. SEE
WATCHES/WARNINGS/ADVISORIES SECTION.
PREV DISCUSSION... /ISSUED 419 AM CST WED JAN 11 2012/
SHORT TERM (TODAY THROUGH THURSDAY)...AGAIN BASICALLY A
TEMPERATURE FORECAST WITH THE MAIN OTHER ISSUE BEING THE TIMING OF
THE COLD FRONT. SHOULD SEE A WARM AND SUNNY DAY TODAY BEFORE THE
BIG COOL DOWN THURSDAY WITH MID AND HIGH CLOUDS INCREASING DURING
THE DAY. BASICALLY WENT 10 TO 12 DEGREES WARMER FOR HIGHS TODAY
AREA-WIDE...AS WESTERLY WINDS OFF THE DECK WILL MAKE FOR A QUICK
WARM UP (AFTER A COOL START...SO DIURNALS TODAY WILL BE LARGE).
FRONT WILL MOVE INTO THE CWFA AROUND MIDNIGHT...THEN THROUGH THE
OFFSHORE WATERS BY 12Z THURSDAY (NOT TOO MANY MODEL DIFFERENCE ON
THIS SO WENT CONSENSUS ON THE FRONT). SHOULD SEE ABOUT A 20 DEGREE
COOL DOWN ON HIGH TEMPERATURES FOR THURSDAY...WITH BREEZY TO WINDY
CONDITIONS. LOW LEVEL MOISTURE WITH FRONT WAY TOO LIMITED FOR ANY
RAINFALL PRIOR TO FROPA...AND REMAINS SO AFTER FROPA SO AIRMASS
TOO DRY FOR ANY PRECIPITATION DESPITE INCREASE IN CLOUDS (WILL BE
MID AND HIGH CLOUDS) AND SOME WEAK UPPER LEVEL SUPPORT.
OVERALL...WENT ON THE WARM SIDE OF GUIDANCE FOR TODAY (IF NOT
HIGHER)...BUT ON THE COOLER SIDE BEHIND THE BOUNDARY.
MARINE (TODAY THROUGH THURSDAY)...OFFSHORE FLOW THIS MORNING WILL
BECOME SOUTHERLY TONIGHT BUT REMAIN BELOW ANY FLAGS. STRONG
OFFSHORE FLOW BEHIND FRONT TONIGHT WILL BRING THE FLAGS UP. WILL
GO WITH SCA (AND HAVE ISSUED/UPDATED CWF) SINCE SURROUNDING
OFFICES HAVE ALREADY ISSUED SO WILL KEEP CONSISTENCY SINCE SCA
CONDITIONS DO SEEM ALL BUT INEVITABLE.
FIRE WEATHER (TODAY THROUGH THURSDAY)...WILL MAINTAIN ELEVATED
FIRE WEATHER CONCERN THROUGH THURSDAY. WAS CONSIDERING A FIRE
WEATHER WATCH AGAIN BUT THAT WOULD BE BASED ON PERSISTENT WIND
GUSTS A0A 25 MPH AND DO NOT WANT TO JUMP THE GUN ON THAT SINCE
STILL SOME UNCERTAINTY WHETHER GUSTS WILL REMAIN WHEN RH VALUES
DECREASE TO CRITICAL LEVELS THURSDAY.
LONG TERM (THURSDAY NIGHT THROUGH TUESDAY NIGHT)...BY THURSDAY
NIGHT...A FULL DAY OF STRONG COLD ADVECTION SHOULD ALLOW TEMPS TO
DECREASE OVERNIGHT TO NEAR FREEZING. SOME MODEL GUIDANCE SHOWS TEMPS
DECREASING EVEN FURTHER...BUT CONCERNED ABOUT THE CLOUD COVER
EXPECTED TO REMAIN OVER THE AREA. IF SKIES WERE TO CLEAR WOULD BE
CONFIDENT IN TEMPS BELOW FREEZING FOR MANY AREAS...BUT SOUNDING
WOULD INDICATE A GOOD COVER OF MID TO HIGH CLOUDS. SOMETHING TO KEEP
AN EYE ON. BEYOND THURSDAY UPPER LEVEL PATTERN BECOMES ZONAL OVER
TEXAS...WITH LITTLE IN THE WAY OF ACTIVITY OVER THE NEXT SEVERAL
DAYS. SURFACE RIDGE SHIFTS ACROSS THE AREA AND THEN ELONGATES OVER S
TX AND THE GULF OF MEXICO. A PIECE OF ENERGY AT 500MB DOES APPROACH
THE AREA SATURDAY...BUT WITH NO MOISTURE RETURN YET...WILL NOT
EXPECT ANYTHING OUT OF IT. WINDS EVENTUALLY TURN TO THE SOUTHEAST
INCREASING MOISTURE. HAVE KEPT 20 POPS OVER THE AREA FROM SUNDAY
AFTERNOON THROUGH MONDAY AFTERNOON AS MOISTURE INCREASES AND A FRONT
APPROACHES FROM THE NORTH. THE FRONT IS EXPECTED TO STALL NORTH OF
THE AREA...AND POSSIBLY PUSH THROUGH BY WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 81 43 56 36 58 / 0 0 0 0 10
VICTORIA 76 37 53 32 57 / 0 0 10 0 10
LAREDO 81 45 56 36 59 / 0 0 0 0 0
ALICE 81 41 57 33 59 / 0 0 0 0 10
ROCKPORT 75 44 56 40 56 / 0 0 10 0 10
COTULLA 78 40 57 32 59 / 0 0 0 0 0
KINGSVILLE 81 42 57 33 59 / 0 0 0 0 10
NAVY CORPUS 76 46 56 42 56 / 0 0 0 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 3 AM TO 3 PM CST THURSDAY FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM.
&&
JR/76...SHORT TERM/AVIATIONHazardous weather outlook, Jan 11, 5:57 AM CST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 557 AM CST WED JAN 11 2012 TXZ229>234-239>247-121200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 557 AM CST WED JAN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER SOUTH TEXAS TODAY AS RELATIVE HUMIDITY VALUES FALL TO BETWEEN 10 AND 30 PERCENT BUT WINDS STAY ABOVE RED FLAG LEVELS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER SOUTH TEXAS THURSDAY...WITH A FEW LOCATIONS HAVING RED FLAG CONDITIONS FOR A SHORT TIME THURSDAY AFTERNOON. AT THIS TIME...IT APPEARS THAT MOST AREAS WILL REMAIN BELOW RED FLAG CRITERION SO A FIRE WEATHER WATCH HAS NOT BEEN ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-121200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 557 AM CST WED JAN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP TONIGHT BEHIND A STRONG COLD FRONT WHICH WILL MOVE THROUGH THE WATERS BEFORE SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE FOR ALL MARINE INTERESTS ON THURSDAY...AND FOR THE OFFSHORE WATERS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/PZ
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 4:26 AM CST | Small Craft Advisory | CRP | 46 hr | |
| Jan 11, 2:27 PM CST | Wind Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio and 1 more | 22 hr |
| Jan 11, 2:36 PM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.